# SDR TRAX200800711

- Difficulty date: May 30, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N860AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7433
- Aircraft time: 19,043 hours, 15,854 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD, AFT FACE LEFT SIDE CLIP IS CRACKED.  JOB COMPLETE  REMOVED AND REPLACED LT 625 CLIP IAW SRM 51-42-21.  JOB COMPLETE. DB7020877.  (B)
